# SDR ASOA2015050612756

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310 AT STR 25RT IS CORRODED.  REMOVED CORROSION FROM FRAME STA 295, STR 25R IAW SRM 51-21-06-001-001-A01.  BLEND AREA IS OUT OF LIMITS IAW SRM 53-21-06-101-002-A02, DAMAGE IS ON 2 ELEMENTS IAW NOTE 1.  COMPLIED WITH EA 32-2015-148.  RECEIVED EC/TC EA 32-2015-148 AND COMPLIED WITH EC/TC EA 32-2015-148.
